... about a month and a half and have been experiencing extreme fatigue and loss of appetite. Any suggestions?
- Xtandi Information for Consumers
- Xtandi Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xtandi (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Lack of appetite is not constant, nor is the nausea, but very frequently. Also some fatigue involved. She has already had mono a couple of years ago. ...
2 answers • 26 Sep 2011
Have any of those on Xtandi suffered from swollen hands and feet? My Dad has had various meds to try
... to relieve this side effect, to no avail. Any ideas? He cannot fit into his shoes any more! Thanks for any advice.
1 answer • 27 Apr 2013
My husband has been on Xtandi for three weeks. This drug has taken the life right out of him. He sleeps alot somedays. I am afraid that things are ...
1 answer • 8 May 2013
my doctor said see you in three months for a psa? will it take that long to drop my psa from 15 down to whatever?
1 answer • 8 Aug 2013
I have been taking zoloft since I was 17 1/2 years old and will be 21 soon. I am no where depressed at all anymore but continue taking the medicine. ...
1 answer • 27 Feb 2014